MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE CONVENIENCE KIT; CSE-TUOHY17GX3.5/WHITACRE25GX5

MEDLINE INDUSTRIES, LP MEDLINE CONVENIENCE KIT; CSE-TUOHY17GX3.5/WHITACRE25GX5
Catalog Number PAIN1903B
Medical Device Problem Codes Failure to Deliver (2338); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on (b)(6) 2026, after placement we couldn't inject the test dose via the epidural catheter.3x attempts with high pressure were unsuccessful with different syringes.The change of the connecting device wasn't successful either.The catheter was therefore removed, and a new medline cse kit was used making sure that the catheter is patent before placement.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2026, after placement we couldn't inject the test dose via the epidural catheter.3x attempts with high pressure were unsuccessful with different syringes.The change of the connecting device wasn't successful either.The catheter was therefore removed and a new medline cse kit was used making sure that the catheter is patent before placement.The facility continued to state, "initially the catheter could be pushed into the connector up to the black marking.This is not possible anymore.There is some small amount of fluid coming out of the side ports of the catheter with very high pressure which is a minimal amount in comparison to a functioning catheter of this type".It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to h3: device evaluated by manufacturer?.

Brand Name
MEDLINE CONVENIENCE KIT
Common Device Name
CSE-TUOHY17GX3.5/WHITACRE25GX5
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093
MDR Report Key24606489
Report Number1417592-2026-00224
Device Sequence Number21425771
Product Code OFT
UDI-Device Identifier10195327628529
UDI-Public10195327628529
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPAIN1903B
Device Lot Number25KLA231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown